# SDR SA05075

- Difficulty date: June 18, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517113
- Condition: Reads Low
- Location: Pax Cabin
- Part time: 9,773 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT LT SLIDE INDICATED LOW PRESSURE DURING INSPECTION.  MAINTENANCE REPLACED THE AFT LT SLIDE.  OK FOR SERVICE.
